Long-term use of antibiotics may lead to stones

1012075_789149434485633_5582402470132572892_n

Calcium certain antibiotics during service, easy to cause stones. Metabolites such as ceftriaxone and calcium ions combine to form crystals in vivo, long-term use in the gallbladder and tubular deposition, some people may appear stones; metronidazole combination with calcium ions to form insoluble precipitates will increase the risk of stones. In addition, sulfa drugs metabolites in the urine of low solubility, if while eating acidic foods, drugs, may form crystals, increasing the risk of stones. Big drug containing hawthorn Hawthorn balls digestion, it contains tannins are more easily with gastric acid to form a precipitate insoluble in water, causing stomach stones. When serving these drugs is recommended to drink more water, helping metabolite excretion. Taking more than six months, every six months regular gallbladder, kidney and stomach B-. Have a history of stones and doctors should communicate before treatment.
1235951_873451885998989_8808200989849357160_n

You may also like...

Leave a Reply